$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Vicks Action Cold and Flu Day and Night Relief 48 Tablets

  Product ID: 86817

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
网站库存暂时比较少 -
请尝试您的本地商店
私人处方价格
N/A
库存暂时比较少
Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Vicks Action Cold and Flu Day and Night Relief 48 Tablets

Vicks Action Cold and Flu Day and Night Relief 48 Tablets

产品号:86817
$14.99 中文官网 618独享折扣
$14.99
$14.99
网站库存暂时比较少
网站库存暂时比较少 -
请尝试您的本地商店
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

一般信息

Vicks Action Cold & Flu Day & Night relief from 6 cold and flu symptoms: Blocked Nose, Headache, Runny Nose, Sneezing, Sore Throat Pain, Reduces Fever.

警告

Not to be given to children under 12 years. - This product may cause sleeplessness. - This medicine may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not use if foil seal over tablet is broken.

常见的用途

1.Blocked Nose 2.Headache 3.Runny Nose 4.Sneezing 5. Sore Throat Pain 6. Reduces Fever

成分

Day Tablet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg Night Tablet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

使用方法

Adult & Children 12 years and over. 2 day tablets in the morning and 2 in the afternoon as required. 2 Night tablets at bedtime as required. Leave 4 to 6 hours between doses. Take with a glass of water. Day tablets: Maximum 4 tablets in 24 hours. Night tablets: Maximum 2 tablets in 24 hours. Keep to the recommended dose. Adults: Do not take this medicine for longer than a days at a time unless advised to do so by a doctor. Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor. Not to given to children under 12 years

Rated 5 out of 5 by from No time for a cold Quick acting, good trusted brand
Date published: 2020-07-07
Rated 5 out of 5 by from Works every time Vicks has been part of our family for generations..
Date published: 2019-06-08
Rated 5 out of 5 by from Great Product Got this about a month ago & seems to work well.
Date published: 2019-02-19
Rated 3 out of 5 by from Was alright I felt like it worked too slowly
Date published: 2019-11-06
  • y_2021, m_10, d_16, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.19
  • cp_1, bvpage1
  • co_hasreviews, tv_4, tr_4
  • loc_en_AU, sid_86817, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT